# SDR ASAA2023101345669

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,739 hours, 16,897 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH FUEL QTY INDICATOR BLANK.  GROUNDED - YES. RESET FUEL QTY IND REF FIM 28-41 TASK 813. FUEL QTY IND RETURNS TO NORMAL. SEAMC NOTIFIED.
